# SDR YENA201706030466

- Difficulty date: June 3, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000049
- Aircraft time: 30,230 hours, 18,870 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Module
- Part number: 1855A000006
- Part serial: 000923
- Condition: Failed
- Location: Nlg Steering
- Part time: 19,319 hours, 12,142 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STEER FAIL MESSAGE TAKING RUNWAY FOR DEPARTURE.  REMOVED AND REPLACED BOTH STEERING FEEDBACK SENSORS.  REMOVED AND REPLACED STEERING MODULE. REMOVED AND REPLACED STEERING OVERTRAVEL SENSOR BRACKET.  REMOVED AND REPLACED NIC PROC 3.  PERFORMED NOSE WHEEL STEERING OPS CHECK IAW AMM 32-52-00.   SYSTEM CHECKED GOOD. ACFT OK FOR SERVICE.
